# SDR P5CA0300787

- Difficulty date: February 16, 2003
- Submitted: April 10, 2003
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- Aircraft time: 58,800 hours, 13,199 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E LWR SURFACE CORROSION IN LWR SURFACE WS 1280.  DAMAGED AREA TRIMMED OUT, REINFORCED WITH DOUBLER PER SRM 57-30-03 FIG -9.
